Isotretinoin-associated Sweet’s syndrome: a case reportReportar como inadecuado




Isotretinoin-associated Sweet’s syndrome: a case report - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

DARU Journal of Pharmaceutical Sciences

, 22:69

First Online: 17 October 2014Received: 07 August 2014Accepted: 09 October 2014

Abstract

ObjectiveSweet’s syndrome SS is characterized by various clinical symptoms, physical features, and pathological findings. Although cases of SS are very rare, there has been an increase in the incidence of drug-induced SS. Till date, there have been only few reported cases of isotretinoin-induced SS.

Case summaryIn this report, we describe the case of a 19-year-old girl who developed SS after systemic treatment with oral isotretinoin for nodulocystic acne.

ConclusionsThe findings of this report emphasize the importance of evaluating isotretinoin as a possible, though uncommon, cause of SS and replacing it with another treatment if its involvement is suspected.

KeywordsSweet syndrome Isotretinoin Neutrophilic dermatosis Drug reaction AbbreviationsSSSweet’s syndrome

ESRErythrocyte sedimentation rate

Electronic supplementary materialThe online version of this article doi:10.1186-s40199-014-0069-2 contains supplementary material, which is available to authorized users.

Download fulltext PDF



Autor: Jamileh Moghimi - Daryiush Pahlevan - Maryam Azizzadeh - Hamid Hamidi - Mohsen Pourazizi

Fuente: https://link.springer.com/



DESCARGAR PDF




Documentos relacionados